MathSciNet Relay Station
MathSciNet bibliographic data
MR1735603 (2000i:05173) 05C85
Li, Deming; Liu, Yanpei A polynomial algorithm for finding the minimum feedback vertex set of a 3-regular simple graph. Acta Math. Sci. (English Ed.) 19 (1999), no. 4, 375–381.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement